# SDR CALA9601329

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148551
- Condition: Bent
- Location: Door 2l
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WOULD NOT DISARM, THE LEVER WOULD NOT MOVE TO DISARM.  MAINTENANCE FOUND LEAF SPRING ON GIRT BAR BENT.  THE LEAF SPRING CLIP WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
